# SDR HALA0700117

- Difficulty date: March 18, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 60,180 hours, 29,049 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 02001188
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 35,191 hours, 16,661 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WITH PNEU PRESS NORMAL A/C PACKS WOULD NOT COOL CABIN BELOW 81 DEGREES F.  ATTEMPTED SELECTING WARM TEMP THEN PACK TO COLD, NO HELP.  BITE CHECKED TEMP CONTROLLER PER MM 21-61-00 REPLACED RT PACK TEMP CONTROLLER PER MM 21-61-03-400-005, OPS CK OK FOR SERVICE.
